# SDR CA120822001

- Difficulty date: August 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Part time: 44,753 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED ENGINE NR 1 FUEL FLOW, FF, HIGH PRESSURE ROTOR SPEED, NH AND INDICATED TURBINE TEMPERATURE, ITT PARAMETERS HIGHER THAN NORMAL WITH THE ITT CLOSE TO LIMIT IN CRUISE.   MAINTENANCE FOUND OUT THAT THE ENGINE INGESTED FOREIGN OBJECT DEBRIS, FOD CAUSING SIGNIFICANT DAMAGE TO THE LOW/HIGH PRESSURE IMPELLERS AND COMBUSTION CHAMBER.   FERROUS METAL PARTICLES WERE FOUND ON THE TOP OF THE LOWER BOTTOM COWL, INSIDE THE ENGINE COMPARTMENT.  NATURE OF THE FOD HAS NOT BEEN DETERMINED AT THIS POINT.  THE ENGINE IS BEING REPLACED.
